MAUDE Adverse Event Report: ABBOTT LABORATORIES LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT LABORATORIES LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated ldh results generated on the architect c16000 processing module.The following results were provided (reference range 125 to 243 u/l): sid (b)(6) initial result was 893 u/l, no repeat result provided.Sid (b)(6) initial result was 872 u/l, no repeat result provided.Sid (b)(6) initial result was 905 u/l, no repeat result provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Patient identifier: multiple = sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Corrected information can be found in section d4 catalogue number, changed from 02p56-21 to 02p56-22.
 
Additional Manufacturer Narrative
A search by lot number did not find elevated complaint activity.Return testing was not completed as returns were not available.Trending review did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with lot 81714un21 and the complaint issue.The customer found foam in the bottle and determined that was the likely cause for elevated results.As part of troubleshooting, the r2 bottle was replaced, the sample was retested, and results obtained were within range.Labeling was reviewed and was found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the cc ldh reagent lot 81714un21 was identified.Corrected data found in section g1.

Brand Name
LACTATE DEHYDROGENASE (LDH)
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12915576
Report Number1415939-2021-00051
Device Sequence Number11220108
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2022
Device Model Number2P56-21
Device Catalogue Number02P56-22
Device Lot Number81714UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer01/04/2022
01/04/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date12/16/2021
01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1602141; ARC C16K PRC MOD, 03L77-01, C1602141; ARC C16K PRC MOD, 03L77-01, C1602141
Patient SexUnknown